By Topic

Mellin transforms of closed curves and one-dimensional functions: Direct computation and scaling properties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Zimmermann, K.P. ; University of Missouri, Columbia, MO

The Mellin transform of a closed contour is examined, and a magnitude invariance property for affine homothetic shapes is derived. A direct computation of the Mellin transform is introduced, applicable to polygonal closed shapes and to arbitrary polygonal one-dimensional functions as well.

Published in:

Proceedings of the IEEE  (Volume:75 ,  Issue: 6 )